# SDR USAA2011072800004

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 52,370 hours, 8,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509119
- Part serial: AD0697
- Condition: Failed
- Location: R3 Door
- Part time: 50,699 hours, 1,349 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EPSU 3R FAILS A-CHECK CARD "OPS CHECK EMERGENCY LIGHTS VIA MCDU" #33C22033002.  REPLACED R-3 SLIDE PER TASK 25-62-42.  ALSO REPLACED EMERGENCY POWER SUPPLY UNIT.
